Lie group symmetries as integral transforms of fundamental solutions

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Craddock, MJ
dc.contributor.author Lennox, KA
dc.date.accessioned 2009-12-21T02:27:56Z
dc.date.issued 2007-01
dc.identifier.citation Journal Of Differential Equations, 2007, 232 (2), pp. 652 - 674
dc.identifier.issn 0022-0396
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3401
dc.description.abstract We obtain fundamental solutions for PDEs of the form u(t) = sigma x(gamma)u(xx) + f(x)u(x) - mu x(r)u by showing that if the symmetry group of the PDE is nontrivial, it contains a standard integral transform of the fundamental solution. We show that in this case the problem of finding a fundamental solution can be reduced to inverting a Laplace rtansform or some other classical transform.
dc.publisher Academic Press Inc Elsevier Science
dc.relation.hasversion Accepted manuscript version en_US
dc.relation.isbasedon 10.1016/j.jde.2006.07.011
dc.title Lie group symmetries as integral transforms of fundamental solutions
dc.type Journal Article
dc.parent Journal Of Differential Equations
dc.journal.volume 2
dc.journal.volume 232
dc.journal.number 2 en_US
dc.publocation San Diego, USA en_US
dc.identifier.startpage 652 en_US
dc.identifier.endpage 674 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010205 Financial Mathematics
dc.personcode 980626
dc.personcode 044231
dc.percentage 100 en_US
dc.classification.name Financial Mathematics en_US
dc.classification.type FOR-08 en_US
dc.description.keywords Lie symmetry groups, fundamental solutions, transition densities, short rate models, zero coupon bond pricing
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
pubs.organisational-group /University of Technology Sydney/Strength - Quantitative Finance
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:23:47.074767+10
pubs.consider-herdc true
utslib.collection.history School of Mathematical Sciences (ID: 340)
utslib.collection.history General (ID: 2)
utslib.collection.history School of Mathematical Sciences (ID: 340)


Files in this item

This item appears in the following Collection(s)

Show simple item record